# SDR IPXA2B71256

- Difficulty date: January 17, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 81,457 hours, 13,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B034592
- Condition: Corroded
- Location: Bulk Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO BAY STA 2044, LBL 54 TO RBL 54 FLOORBEAM UPPER & LOWER SURFACE FOUND SEVERAL AREAS CORRODED.  REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV.19.   THICKNESS IS 0.050",BLEND DEPTH IS 0.037", WIDTH 1" & LENGTH 1.5" OUT OF LIMIT IAW SRM 53-00-53 ALLOWABLE DAMAGE 1 FIG 101, REV 19, DAMAGED PARTS REPLACED WITH MFG PART, PN 69B03459-2
